MAUDE Adverse Event Report: NEXT SCIENCE SITEGUARD; WOUND IRRIGATION SOLUTION

NEXT SCIENCE SITEGUARD; WOUND IRRIGATION SOLUTION
Model Number SL-0008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of capa 0032, a retrospective review was conducted to analyze the failure to submit this mdr within the required 30-day timeframe.The review identified inadequacies in the complaint handling procedure, including the absence of standardized definitions for reportable events aligned with fda regulations.This lack of harmonization significantly contributed to the misidentification of this complaint as a reportable mdr.Additionally, the complaint handling unit did not have a structured workflow to guide decision-making when initial information was insufficient, further impacting timely and accurate reporting.
 
Event or Problem Description
The physician applied siteguard to the breast pocket, in the "gutter area," which refers to the lateral edge of the pocket near the underarm.The siteguard solution remained in the pocket for approximately one minute before being suctioned out.It was reported that the patient developed a hematoma following the surgery.

Brand Name
SITEGUARD
Common Device Name
WOUND IRRIGATION SOLUTION
Manufacturer (Section D)
NEXT SCIENCE
10550 deerwood park blvd
ste 300
jacksonville FL 32256
Manufacturer (Section G)
HOLOPACK VERPACKUNGSTECHNIK GMBH
banhofstrasse
sulzbach-laufen, baden-wurttemb 74429
GM   74429
Manufacturer Contact
rizwan qamar
10550 deerwood park blvd
ste 300
jacksonville, FL 32256
MDR Report Key21313621
Report Number3012271775-2025-00001
Device Sequence Number12804221
Product Code FRO
UDI-Device Identifier00370858000270
UDI-Public00370858000270
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2022
Device Model NumberSL-0008
Device Lot NumberYH069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale